# SDR SWAA2022032937818

- Difficulty date: September 14, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY DRAIN PAN SUPPORT STRUCTURE BS 859-864 LBL 25 WL 162 / REMOVED AND REPLACED AFT CARGO BAY DRAIN PAN SUPPORT STRUCTURE/CHANNEL ASSY B.S. 847-867 STR 23L-25L PER SRM 51-40-02 SRM 51-40-05 AMM 38-32-08-400-801 AMM 52-49-07-400-801 AMM 51-31-00-390-805 AND DWG 146A7400 RESISTANCE CHECK GOOD.
